# SDR UALA2011032801475

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,709 hours, 8,526 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 71
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FLOW CONTROL VALVE RT(BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION. STATUS MSG-2124102 LATCHD TA MODE. SUPPLEMENTAL DATA UPDATE REPLACED RH UPPER FLOW CONTROL VALVE, OPERATION CK'D NORMAL.
